skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 77 results
Author Titolo Tipo [ Anno(Asc)]
Filters: Author is CARDONE, G.  [Clear All Filters]
0
CARDONE, G., and A. Khrabustovskyi, ii, "Spectrum of a singularly perturbed periodic thin waveguide", {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}, vol. {454}, no. {2}, pp. {673-694}, {OCT 15}.
CARDONE, G., T.. DURANTE, and S.. A. Nazarov, "The spectrum, radiation conditions and the Fredholm property for the Dirichlet Laplacian in a perforated plane with semi-infinite inclusions", {JOURNAL OF DIFFERENTIAL EQUATIONS}, vol. {263}, no. {2}, pp. {1387-1418}, {JUL 15}.

Pages